MathSciNet Relay Station
MathSciNet bibliographic data
MR1394352 (97e:20060) 20F32 (20F36 20F55 57M07)
Mihalik, Michael L. Semistability of Artin and Coxeter groups. J. Pure Appl. Algebra 111 (1996), no. 1-3, 205–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement